ITEM METADATA RECORD
Title: CONFORMAL CLASSIFICATION OF (k, mu)-CONTACT MANIFOLDS
Authors: Sharma, Ramesh ×
Vrancken, Luc #
Issue Date: 2010
Publisher: Tokyo Kogyo Daigaku
Series Title: Kodai Mathematical Journal vol:33 issue:2 pages:267-282
ISSN: 0386-5991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science